Controllability of systems with distributed parameters that can be described by $m$th-order Goursat–Darboux systems
Differencialʹnye uravneniâ, Tome 25 (1989) no. 11, pp. 1947-1956
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1989_25_11_a16,
author = {P. Burgmeier},
title = {Controllability of systems with distributed parameters that can be described by $m$th-order {Goursat{\textendash}Darboux} systems},
journal = {Differencialʹnye uravneni\^a},
pages = {1947--1956},
year = {1989},
volume = {25},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1989_25_11_a16/}
}
TY - JOUR AU - P. Burgmeier TI - Controllability of systems with distributed parameters that can be described by $m$th-order Goursat–Darboux systems JO - Differencialʹnye uravneniâ PY - 1989 SP - 1947 EP - 1956 VL - 25 IS - 11 UR - http://geodesic.mathdoc.fr/item/DE_1989_25_11_a16/ LA - ru ID - DE_1989_25_11_a16 ER -
P. Burgmeier. Controllability of systems with distributed parameters that can be described by $m$th-order Goursat–Darboux systems. Differencialʹnye uravneniâ, Tome 25 (1989) no. 11, pp. 1947-1956. http://geodesic.mathdoc.fr/item/DE_1989_25_11_a16/